# SDR A6WA202109217884

- Difficulty date: September 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 41,478 hours, 39,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part serial: NSN
- Condition: Corroded
- Location: Fs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT FACE, AND LWR LEG OF FRAME AT FS 605.00 CORROSION BETWEEN STR 26R AND 23R  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM FWD AND AFT FACE OF FRAME AT FS 605.00 BETWEEN STR 26R AND 23R IAW CRJ-200 SRM 51-21-06. ORIGINAL THICKNESS .050, THICKNESS REMAINING .047 FOUND TO BE WITHIN LIMITS IAW CRJ-200 SRM 53-00-00. TREATED, PRIMED PAINTED AND TOPCOATED IAW CRJ-200 SRM 51-25-01
